# SDR AALA202503127028

- Difficulty date: March 1, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 77,480 hours, 29,970 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING MAIN LANDING GEAR ANCHORAGE / JACK FITTING RETRACTION ACTUATOR ATTACHMENT BRACKET UPPER AND LOWER FACE BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2 AND 3. REPAIRED LANDING GEAR ANCHORAGE / JACK FITTING PER SRM 57-26-13-300-017.
